Florida, 2008Storm Surge in Florida, August 22, 2008
August 22, 2008 · NWS TBW · 1 event in 1 county or zone
Tides along the Gulf Coast were 2 feet below normal in Fort Myers as Tropical Storm Fay made landfall. Otherwise, tides were generally 1 to 3 feet above normal from Bonita Beach to Cedar Key as the winds became onshore.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Tides along the Gulf Coast were 2 feet below normal in Fort Myers as Tropical Storm Fay made landfall. Otherwise, tides were generally 1 to 3 feet above normal from Bonita Beach to Cedar Key as the winds became onshore.
The tide was 2.64 feet above normal at the Cedar Key C-MAN station as Fay moved west into the Gulf of Mexico north of the station. This occurred at low tide so the effects were minimized. The highest storm tide was just under 5 feet during high tide later in the afternoon and again around daybreak the next day. Minor flooding of a low lying road near the airport was reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before the first event at Aug 22, 12:50 PM EST, 16 minutes earlier.
Area forecast discussion, Aug 22, 12:50 PM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
150 PM EDT FRI AUG 22 2008
...TROPICAL STORM WARNING IN EFFECT FOR MUCH OF THE NATURE COAST
WITH HEAVY RAIN CONTINUING TONIGHT...
.SHORT TERM (TONIGHT - SUNDAY)...FAY IS NOW JUST TO THE NORTH OF
LEVY COUNTY...BUT POORLY REPRESENTED ON RADAR AT THIS TIME.
STRONGEST WINDS SO FAR HAVE BEEN OBSERVED ON THE RAINBANDS FURTHER
AWAY FROM THE CENTER AND OVER THE COASTAL WATERS. HOM COMPS IN THE
HOMOSASSA RIVER WAS SHOWING WINDS OF 30 KNOTS GUSTING TO 35 KNOTS. A
LARGE RAINBANDS WILL MOVE ACROSS LEVY AND CITRUS COUNTY THROUGH THE
REST OF THE AFTERNOON WITH 4 TO 6 ADDITIONAL INCHES OF RAIN
POSSIBLE...MAYBE EVEN HIGHER IN ISOLATED SPOTS. THE TROPICAL STORM
WARNING FOR THE NATURE COAST AND THE TROPICAL STORM WIND WARNING FOR
SUMTER WILL REMAIN IN EFFECT UNTIL SATURDAY MORNING. RESIDENTS IN
THE WARNED AREA SHOULD CLOSELY FOLLOW THE PROGRESS OF FAY.
AS THE STORM MOVES INTO THE PANHANDLE AREA ON SATURDAY...THE EASTERN
EDGE OF THE SYSTEM WILL BRING A SWITCH IN WINDS TO A MORE SOUTHERLY
FLOW ON SATURDAY. STREAMING MOISTURE FROM THE SOUTHERN GULF WATERS
WILL COMBINE WITH DAYTIME HEATING TO BRING NUMEROUS SHOWERS AND
SCATTERED THUNDERSTORMS THROUGH THE EARLY EVENING HOURS FOR WHICH
POPS WILL BE INCREASED TO 60 PERCENT.
IN GENERAL...EXPECT BREEZY CONDITIONS TONIGHT WITH PERIODS OF WIND
GUSTS IN THE 25 TO 30 KNOTS OVER THE TAMPA BAY METRO AREA AND THE
CENTRAL COUNTIES. PASSING SHOWERS ASSOCIATED WITH THE OUTER BANDS OF
FAY WILL CONTINUE TONIGHT WITH OCCASIONAL EMBEDDED THUNDERSTORMS.
CONDITIONS SHOULD BEGIN IMPROVING LATE SATURDAY AND INTO SUNDAY AS
THE RAINBANDS ASSOCIATED WITH FAY MOVE AWAY FROM THE AREA.
&&
.LONG TERM (SUNDAY NIGHT - FRIDAY)...REMNANTS OF FAY IS FORECAST TO
LINGER OVER THE SOUTHEASTERN STATES THROUGH TUESDAY BEFORE LIFTING
OUT TO THE NORTHEAST WEDNESDAY THROUGH FRIDAY AS HIGH PRESSURE
SURFACE AND ALOFT BUILDS IN OVER THE PENINSULA. AMPLE LOW LEVEL
MOISTURE IN THE WAKE OF FAY SHOULD KEEP RAIN CHANCES NEAR CLIMATIC
NORMS (POPS 40%) EACH DAY THROUGH THE PERIOD WITH A WEAK PRESSURE
PATTERN SUPPORTING DIURNAL CONVECTIVE DEVELOPMENT ALONG THE SEA
BREEZE CIRCULATIONS EACH AFTERNOON. TEMPERATURES ARE EXPECTED TO BE
NEAR NORMAL WITH DAYTIME HIGHS CLIMBING INTO THE UPPER 80S TO 90
WITH OVERNIGHT LOWS IN THE 70S.
&&
.AVIATION...BRIEF PERIODS OF MVFR CEILINGS/VISIBILITIES WILL CONTINUE
TO AFFECT THE TERMINAL SITES THE REMAINDER OF TODAY AND TONIGHT AS
RAIN BANDS WRAPPING AROUND TROPICAL STORM FAY CONTINUE TO AFFECT THE
REGION. OUTSIDE OF THE RAIN AREAS VFR CONDITIONS ARE EXPECTED.
SOUTHWEST SURFACE WINDS WILL AVERAGE 15 TO 25 KNOTS WITH GUSTS UP TO
35 KNOTS POSSIBLE IN THE VICINITY OF THE RAIN BANDS OR ISOLATED
THUNDERSTORM ACTIVITY. SURFACE WINDS ARE EXPECTED TO BECOME SOUTH
LATER TONIGHT AND SATURDAY WITH SPEEDS REMAINING IN THE 15-20 KNOT
RANGE...EXCEPT 10-15 KNOTS AT FORT MYERS AND REGIONAL SOUTHWEST.
&&
.MARINE...TROPICAL STORM CONDITIONS REMAIN ACROSS THE NORTHERN
COASTAL WATERS...ALONG WITH SMALL CRAFT ADVISORY CONDITIONS IN THE
ELSEWHERE THROUGH EARLY SATURDAY. SMALL CRAFT OVER THE NORTHERN
COASTAL WATERS ARE STRONGLY ENCOURAGED TO REMAIN IN PORT UNTIL WINDS
AND SEAS SUBSIDE. MARINERS OVER THE REST OF THE WATERS ARE STRONGLY
URGED TO CAREFULLY CONSIDER ANY TRIPS FOR THE NEXT COUPLE OF DAYS.
CONDITIONS SHOULD BEGIN IMPROVING ON LATE SATURDAY AND INTO SUNDAY.
&&
.FIRE WEATHER...NO HUMIDITY ISSUES ALTHOUGH DISPERSION VALUES WILL
BE ELEVATED TODAY DUE TO HIGHER SURFACE AND TRANSPORT WIND SPEEDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 75 86 76 88 / 60 60 50 50
FMY 75 87 76 90 / 50 60 40 50
GIF 74 88 75 90 / 60 60 40 50
SRQ 75 85 76 89 / 60 60 40 50
BKV 73 86 73 89 / 60 60 50 50
SPG 77 84 78 87 / 60 60 50 50
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR CHARLOTTE-
CITRUS-HERNANDO-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-
PINELLAS-SARASOTA.
TROPICAL STORM WARNING FOR CITRUS-HERNANDO-LEVY.
FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR CITRUS-HERNANDO-
LEVY-SUMTER.
TROPICAL STORM WIND WARNING UNTIL 11 AM EDT SATURDAY FOR SUMTER.
GULF WATERS...HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 11 AM EDT SATURDAY FOR BONITA BEACH
TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO
60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS.
TROPICAL STORM WARNING FOR TARPON SPRINGS TO SUWANNEE RIVER OUT
20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE...AR
LONG TERM/AVIATION...JCMHazardous weather outlook, Aug 22, 4:50 AM EST, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
550 AM EDT FRI AUG 22 2008
FLZ039-042-043-048-222200-
LEVY-CITRUS-SUMTER-HERNANDO-
550 AM EDT FRI AUG 22 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.
.DAY ONE...TODAY AND TONIGHT.
...TROPICAL IMPACT...
A TROPICAL STORM WARNING IS IN EFFECT EXCEPT FOR SUMTER COUNTY
WHICH IS UNDER A TROPICAL STORM WIND WARNING, MAXIMUM WINDS OF 25
TO 35 MPH WITH SOME HIGHER GUSTS TO AROUND 50 MPH ARE EXPECTED TO
AFFECT THE WARNED AREA LATER THIS MORNING THROUGH TONIGHT. THE
STRONGEST WINDS WILL OCCUR NEAR TO WHERE THE CENTER PASSES AND IN
THE STRONGER RAIN BANDS.
...LOCAL MARINE IMPACTS...
WINDS WILL CONTINUE TO BE ONSHORE WITH TROPICAL STORM CONDITIONS
EXPECTED TO DEVELOP LATER THIS MORNING OVER THE COASTAL WATERS
FROM ARIPEKA NORTH. GUSTS UP TO 45 KNOTS WILL BE POSSIBLE IN SOME
OF THE HEAVIEST RAIN BANDS. SEAS WILL BUILD TO 6 TO 9 FEET TODAY
INTO TONIGHT.
SMALL CRAFT SHOULD REMAIN IN PORT UNTIL WINDS AND SEAS SUBSIDE.
...FLOOD IMPACT...
RAINFALL AMOUNTS OF 4 TO 8 INCHES ARE EXPECTED ACROSS THE AREA
THROUGH SATURDAY MORNING WITH LOCALLY HIGHER AMOUNTS POSSIBLE.
A FLOOD WATCH IS CURRENTLY IN EFFECT FOR THE AREA.
...RIP CURRENT IMPACT...
A HIGH SURF ADVISORY...ALONG WITH A MODERATE RISK OF RIP CURRENTS...
IS IN EFFECT ALONG AREA BEACHES.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
TROPICAL STORM FAY WILL BE TRACKING OVER NORTHERN FLORIDA AND THE
EXTREME NORTHERN GULF WATERS THROUGH THE WEEKEND WITH DECREASING
WINDS AND RAINFALL FOR THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.
FLZ049>052-055>057-060>062-065-222200-
PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-
SARASOTA-DE SOTO-CHARLOTTE-LEE-
550 AM EDT FRI AUG 22 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.
.DAY ONE...TODAY AND TONIGHT.
...TROPICAL IMPACT IMPACT...
TROPICAL STORM FAY TRACKING BY NORTH OF THE AREA WILL PROVIDE BREEZY
WINDS ALONG WITH BANDS...CONTAINING HEAVY RAIN AND STRONG GUSTY WINDS...
ROTATING ACROSS THE AREA.
...MARINE IMPACT...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR WESTERLY 20 KNOT WINDS WITH GUSTS
TO 30 KNOTS AND SEAS UP TO 7 FEET.
...RIP CURRENT IMPACT...
A HIGH SURF ADVISORY...ALONG WITH A MODERATE TO HIGH RISK OF RIP
CURRENTS...IS IN EFFECT ALONG AREA BEACHES.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
TROPICAL STORM FAY WILL BE TRACKING OVER NORTHERN FLORIDA AND THE
EXTREME NORTHERN GULF WATERS THROUGH THE WEEKEND WITH DECREASING
WINDS AND RAINFALL FOR THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE WEATHER
AND SELF ACTIVATE IF NEEDED.
RKR
In the hours before
Special weather statement, Aug 22, 8:07 AM EST, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
907 AM EDT FRI AUG 22 2008
FLZ060>062-221415-
SARASOTA-DE SOTO-CHARLOTTE-
INCLUDING THE CITIES OF...SARASOTA...VENICE...ARCADIA...
PORT CHARLOTTE...PUNTA GORDA
907 AM EDT FRI AUG 22 2008
...PERSISTENT RAIN BAND AFFECTING SOUTHERN SARASOTA AND DESOTO
COUNTIES AND NORTHWEST CHARLOTTE COUNTY...
AT 907 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A PERSISTENT RAIN BAND WITH EMBEDDED THUNDERSTORMS FROM THE GULF
WATERS EXTENDING EAST ACROSS SOUTHERN SARASOTA AND NORTHWEST
CHARLOTTE COUNTY AND EXTENDING NORTHEAST ACROSS SOUTHERN PORTIONS
OF DESOTO COUNTY. RAINFALL RATES OF 2 TO 3 INCHES PER HOUR HAVE
BEEN OBSERVED ON DOPPLER RADAR AROUND FORT OGDEN IN SOUTHERN
DESOTO COUNTY AND JUST EAST OF NORTH PORT IN SOUTHERN SARASOTA
COUNTY. ADDITIONAL RAINFALL RATES UP TO 1 TO 2 INCHES CAN BE
EXPECTED OVER THESE AREAS DURING THE NEXT HOUR OR SO AS ADDITIONAL
AREAS OF HEAVY RAIN MOVE ACROSS THE REGION. THESE HEAVY RAINS MAY
PRODUCE LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE AREAS
AND RESIDENTS LIVING ALONG RIVERS AND STREAMS SHOULD KEEP ALERT TO
ANY RAPID RISES IN WATER LEVELS AND BE PREPARED TO MOVE TO HIGHER
IF FLOODING IS OBSERVED.
JCM
Special weather statement, Aug 22, 10:36 AM EST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1136 AM EDT FRI AUG 22 2008
FLZ057-221600-
HIGHLANDS-
1136 AM EDT FRI AUG 22 2008
...FUNNEL CLOUDS ARE POSSIBLE IN SOUTHERN HIGHLANDS COUNTY...
AT 1136 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING A FUNNEL CLOUD...9 MILES
NORTH OF PALMDALE...MOVING NORTHEAST AT 30 MPH. THIS STORM IS ALSO
CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
THE STRONG THUNDERSTORM WILL BE NEAR...
VENUS.
FUNNEL CLOUDS CAN BECOME BRIEF...SMALL...BUT DANGEROUS TORNADOES.
MOVE INDOORS IMMEDIATELY...AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2718 8116 2713 8116 2711 8118 2711 8125
2704 8126 2702 8129 2702 8132 2713 8141
2727 8118 2720 8114
TIME...MOT...LOC 1536Z 245DEG 26KT 2709 8127
17Special weather statement, Aug 22, 10:46 AM EST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1146 AM EDT FRI AUG 22 2008
FLZ065-221630-
LEE-
1146 AM EDT FRI AUG 22 2008
...STRONG THUNDERSTORMS AND FUNNEL CLOUDS ARE POSSIBLE IN NORTHERN
LEE COUNTY...
AT 1146 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WIND GUSTS UP TO 45 MPH
AND FUNNEL CLOUDS...4 MILES NORTHWEST OF CAPE CORAL...MOVING
NORTHEAST AT 30 MPH.
THE STRONG THUNDERSTORMS WILL BE NEAR...
CAPE CORAL.
WHISKEY CREEK.
NORTH FORT MYERS.
SUNCOAST ESTATES.
MORSE SHORES.
THROUGH 1230 PM EDT...STRONG THUNDERSTORMS WILL CONTINUE. RESIDENTS
CAN EXPECT FREQUENT LIGHTNING...TORRENTIAL RAINS...AND GUSTY WINDS.
IN ADDITION...FUNNEL CLOUDS CAN BECOME BRIEF...SMALL...BUT DANGEROUS
TORNADOES. MOVE INDOORS IMMEDIATELY...AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2664 8217 2668 8211 2665 8209 2669 8209
2675 8199 2665 8162 2650 8202 2654 8207
2652 8207 2649 8205 2648 8207
TIME...MOT...LOC 1546Z 241DEG 34KT 2661 8202
05Special weather statement, Aug 22, 11:26 AM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1226 PM EDT FRI AUG 22 2008
FLZ065-221700-
LEE-
1226 PM EDT FRI AUG 22 2008
...STRONG THUNDERSTORMS AND FUNNEL CLOUDS ARE POSSIBLE IN EASTERN
LEE COUNTY...
AT 1226 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WIND GUSTS UP TO 45 MPH
AND FUNNEL CLOUDS...3 MILES SOUTHWEST OF LEHIGH ACRES...MOVING EAST
AT 20 MPH.
THE STRONG THUNDERSTORMS WILL BE NEAR...
LEHIGH ACRES.
RURAL EASTERN LEE COUNTY.
THROUGH 100 PM EDT...STRONG THUNDERSTORMS WILL CONTINUE. RESIDENTS
CAN EXPECT FREQUENT LIGHTNING...TORRENTIAL RAINS...AND GUSTY WINDS.
IN ADDITION...FUNNEL CLOUDS CAN BECOME BRIEF...SMALL...BUT DANGEROUS
TORNADOES. MOVE INDOORS IMMEDIATELY...AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2671 8157 2648 8156 2647 8171 2664 8177
TIME...MOT...LOC 1626Z 253DEG 16KT 2658 8164
17
Special weather statement, Aug 22, 12:54 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
154 PM EDT FRI AUG 22 2008
FLZ056-057-061-062-065-221830-
DE SOTO-HARDEE-HIGHLANDS-CHARLOTTE-LEE-
154 PM EDT FRI AUG 22 2008
..STRONG THUNDERSTORMS AND FUNNEL CLOUDS ARE POSSIBLE IN DESOTO...
SOUTHERN HARDEE...WESTERN HIGHLANDS...EASTERN CHARLOTTE AND EASTERN
LEE COUNTIES...
AT 154 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WIND GUSTS UP TO
45 MPH AND FUNNEL CLOUDS...ALONG A LINE EXTENDING FROM 11 MILES
SOUTHEAST OF WAUCHULA TO 10 MILES NORTH OF LEHIGH ACRES...MOVING
EAST AT 30 MPH.
THE STRONG THUNDERSTORMS WILL BE NEAR...
LEHIGH ACRES.
FORT MYERS SHORES.
TUCKERS CORNER.
BABCOCK RANCH.
SEBRING SHORES.
ARCADIA.
STRONG THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST 230 PM EDT.
RESIDENTS CAN EXPECT FREQUENT LIGHTNING...TORRENTIAL RAINS...AND
GUSTY WINDS. IN ADDITION...FUNNEL CLOUDS CAN BECOME BRIEF...
SMALL...BUT DANGEROUS TORNADOES. MOVE INDOORS IMMEDIATELY...AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 2752 8193 2756 8148 2703 8149 2702 8155
2654 8156 2645 8190
TIME...MOT...LOC 1754Z 265DEG 27KT 2742 8168 2674 8167
17Storm Surge/Tide, Levy
- When
- August 22, 1:06 PM EST
- Where
- Levy forecast zone
- Reported by
- C-MAN Station
The tide was 2.64 feet above normal at the Cedar Key C-MAN station as Fay moved west into the Gulf of Mexico north of the station. This occurred at low tide so the effects were minimized. The highest storm tide was just under 5 feet during high tide later in the afternoon and again around daybreak the next day. Minor flooding of a low lying road near the airport was reported.
- Storm Surge/Tide
- Water pushed ashore above the normal tide by a storm’s winds and low pressure.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tropical Storm in Florida, August 22 to 25, 20083 deaths · $50 million · 18 events
- Tropical Storm in Georgia, August 22 to 24, 20081 death · $13 million · 26 events
- Hail in Minnesota, August 22, 2008$100,000 · 0.88 in hail · 1 event
- Hail and Damaging Winds in Louisiana, August 22, 2008$30,000 · 55 kt wind · 7 events
- Tornado in Florida, August 22, 2008$30,000 · EF0 · 1 event
- Flash Flooding and Lightning Strike in Texas, August 22, 2008$16,000 · 3 events
- Dense Fog in Missouri, August 22 to 23, 200811 events
- Lightning Strike in Georgia, August 22, 2008$15,000 · 1 event
- Dense Fog in Illinois, August 22 to 23, 20086 events
- Strong Wind in Georgia, August 22, 2008$1,000 · 2 events
- High Wind in North Dakota, August 22, 20082 events
- High Wind in South Dakota, August 22, 200850 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 130199.